# SDR EVGR20091028

- Difficulty date: October 26, 2009
- Submitted: October 28, 2009
- Operation: General aviation
- Aircraft: N622
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10003
- Aircraft time: 2,012 hours
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Part number: A1273
- Condition: Separated
- Location: Throttle
- Part time: 2,012 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING FAILED, SB-62 PREVIOUSLY COMPLIED WITH, WHICH INSTALLED LARGE AREA WASHERS.  THE WASHERS DID THEIR JOB AND PREVENTED THE BEARING FROM FALLING APART AND CAUSING LOSS OF THROTTLE CONTROL.
